# SDR 96UAL900714

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Radiant Illu, 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHTS ARE INOPERATIVE AT SEAT ROWS 13 THROUGH 15 AND 19 THROUGH 21.  *S/D*  REPLACED RIGHT HAND AFT ESCAPE PATH BATTERY PACK.
